# SDR QXEA2022021400054

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,640 hours, 26,377 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET COMING UP AT SEAT 2D. POTENTIAL TRIPPING HAZARD. REMOVED FROM SERVICE. RESECURED CARPET AT SEAT 2D W/ TAPE. NO LONGER A TRIPPING HAZARD. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
